# SDR FDEA201606101922

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 54,446 hours, 13,384 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0503503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FWD HINGE, WING SIDE, BARREL NUT LOWER HOLE BORE CORROSION.  CORROSION REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09.  EXISTING HOLE DIA, 0.325" FINAL HOLE DIA: 0.406" MAXIMUM ALLOWABLE DIA: 0.391".  REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-T0325889 PT1 STEP 1B WINGS-FLT SURFACES-EO 1-5750-7-5002.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
